U.S. doctors online nowAsk doctors free
Norwalk, CT
A 17-year-old male asked:

tips for dealing with 4 days of caffeine withdrawal headache/migraine and brain fog. had 450mg caffeine each of those days. i feel the effects startin?

1 doctor answer3 doctors weighed in
Dr. Harold Mandel
General Practice 40 years experience
Slowly cut back: Continue cutting back on your caffeine intake slowly. Switch to decaf coffee, herbal teas & other decaf drinks. Also drink a lot of fresh water daily to stay hydrated. Make certain you get enough sleep at night. And get aerobic exercise daily. Long walks, bike rides and swimming are good. And try meditation to relax. Topical peppermint oil may help with headaches. I wish you well with your health!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 15, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.